The Annals of Mathematical Statistics

Review: Harald Cramer, Mathematical Methods of Statistics

Will Feller

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 18, Number 1 (1947), 136-139.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730503

Digital Object Identifier
doi:10.1214/aoms/1177730503

JSTOR
links.jstor.org

Citation

Feller, Will. Review: Harald Cramer, Mathematical Methods of Statistics. Ann. Math. Statist. 18 (1947), no. 1, 136--139. doi:10.1214/aoms/1177730503. https://projecteuclid.org/euclid.aoms/1177730503


Export citation